# SDR DXTA2021080946680

- Difficulty date: August 8, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N421QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4114
- Aircraft time: 10,162 hours, 4,948 cycles
- System (JASC): 2430 · DC Generating System
- Part: Bracket
- Part number: 1159EL5015535
- Condition: Corroded
- Stage of operation: NR
- How discovered: L
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE GENERATOR: LEFT AC/DC FAILURE IN AMBER.  TROUBLESHOT TO SUSPECTED LEFT IDG GROUNDING BRACKET AND FEEDER CABLE ATTACHMENT HARDWARE. NOT ALL PARTS AVAILABLE. COMPILED WITH AQRD RFTS-105208 TO TEMP REPAIR BRACKET FOR PROPER GROUNDING OF E4130B FEEDER CABLE. PERFORMED DIRECT CURRENT LOAD DISTRIBUTION SYSTEM OPERATIONAL CHECK !AW G450 MM CH.24-60-00. RAMPED AIRCRAFT AND STARTED ENGINES IAW THE G450 AFM. PERFORMED LEAK CHECK OF LEFT AND RIGHT ENGINE IDG'S REF G450 MM CH.71-00-00. PERFORMED ENGINE ALTERNATING CURRENT GENERATION OPERATIONAL CHECK IAW G450 MM CH.24-21-00. PERFORMED AC LOAD DISTRIBUTION SYSTEM OPERATIONAL TEST !AW G450 MM CH.24-50-00. OPERATIONAL AND LEAK CHECKS GOOD.
